# SDR 04FDEA00360

- Difficulty date: February 8, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP I/B HINGE O/B PIVOT HOLE CORRODED.  LT O/B FLAP I/B HINGE O/B PIVOT HOLE CORROSION REMOVED & REPAIRED AS PER   FEDEX EA 1-5750-75244 TITLE - WINGS - TE & TE DEVICES - LT O/B FLAP I/B SUPPORT BRACKET CORROSION REMOVAL & REPAIR.
